Show simple item record

dc.contributor.authorCLARKE, ARTHUR ALBERT
dc.date.accessioned2018-07-12T17:44:04Z
dc.date.available2018-07-12T17:44:04Z
dc.date.issued1964
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 26-04, page: 2234.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6504112
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1683
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleALGEBRAIC SOLUTIONS OF WARING'S CONJECTURE
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record